Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 53, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 7, 2012, 5:58 PM EDT for Suwannee County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2012, 5:58 PM EDT (21:58 UTC)
- Expired
- May 7, 2012, 6:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:00 PM EDT | HAIL 1 | Luraville, FL | POWER LINES AND A TRANSFORMER ALSO DOWN NEAR LURAVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS52 KJAX 072158
SVRJAX
FLC121-072245-
/O.NEW.KJAX.SV.W.0053.120507T2158Z-120507T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SUWANNEE COUNTY IN NORTHERN FLORIDA
* UNTIL 645 PM EDT
* AT 558 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF LURAVILLE...OR 10 MILES SOUTHWEST OF
LIVE OAK. THIS STORM WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LURAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3031 8321 3028 8300 3005 8301 3006 8307
3008 8308 3010 8312 3009 8319 3011 8323
3015 8324 3017 8324 3019 8326
TIME...MOT...LOC 2158Z 010DEG 1KT 3021 8313
$$1 follow-up statement
020
WWUS52 KJAX 072217
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
617 PM EDT MON MAY 7 2012
FLC121-072245-
/O.CON.KJAX.SV.W.0053.000000T0000Z-120507T2245Z/
SUWANNEE FL-
617 PM EDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN SUWANNEE COUNTY...
AT 617 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEWBURN...OR 11 MILES SOUTHWEST OF LIVE OAK. THIS STORM WAS NEARLY
STATIONARY.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3031 8321 3029 8307 3014 8310 3016 8324
3017 8324 3019 8326
TIME...MOT...LOC 2217Z 010DEG 1KT 3020 8313
$$
PRESNALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:57 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, May 7, 2:57 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 PM EDT MON MAY 7 2012 ...NUMEROUS SHOWERS AND EMBEDDED STORMS EXPECTED THROUGH WEDNESDAY... ...DRIER CONDITIONS EXPECTED FOR THE END OF THE WEEK... .SHORT TERM...NOW THROUGH THURSDAY... REST OF THIS AFTERNOON AND EVENING...VERY LITTLE STEERING FLOW HAS ALLOWED NUMEROUS SHOWERS AND STORMS TO FIRE IN BAND OF HIGHER MOISTURE ACROSS COASTAL NE FL AND ALL OF SE GA...WHILE AREAS ACROSS INLAND NE FL WILL FIRE VERY SOON AS GOMEX SBRZ MOVES INLD AND RUNS INTO OUTFLOWS FROM EARLIER CONVECTION. TEMPS HAVE TOPPED OUT MAINLY IN THE 80S. A FEW SLOW MOVING STRONG STORMS HAVE KICKED OUT SOME SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL BUT EXPECT ANY SEVERE STORMS TO REMAIN ISOLATED. TONIGHT...ACTIVITY IS MOSTLY DIURNALLY DRIVEN AND WILL FADE BY MIDNIGHT WITH JUST ISOLATED SHOWERS POSSIBLE AFTER MIDNIGHT. LOWS WILL GENERALLY BE IN THE 60S...SOME PATCHY FOG POSSIBLE BUT NOT CONFIDENT ENOUGH TO INCLUDE IN ZFP/GRIDS. WEDNESDAY...FAIRLY SIMILAR CONDITIONS TO TODAY WITH PRECIP WATER LEVELS AROUND 1.50 INCHES...COOL TEMPS ALOFT ADDING TO INSTABILITY AND WEAK STEERING FLOW. THIS WILL LEAD TO SCATTERED SHOWERS TRIGGERED BY THE LATE MORNING HOURS BECOMING NUMEROUS SHOWERS AND STORMS BY THE AFTERNOON HOURS. SCATTERED STRONG AND ISOLATED SEVERE STORMS STILL POSSIBLE WITH HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL DUE TO SLOW STORM MOTION. MAX TEMPS IN THE MID/UPPER 80S. WED NIGHT/THURSDAY...LOW DEVELOPS OVER THE CAROLINAS AND TRACKS NORTHEAST AND WILL DRAG A COLD FRONT ACROSS THE FORECAST AREA. NUMEROUS SHOWERS AND TSTMS WED EVENING WILL BECOME MORE ISOLD/SCTD AFTER MIDNIGHT WITH LOSS OF DAYTIME HEATING AND BY THURSDAY WILL REALLY ONLY IMPACT PORTIONS OF NE FL SOUTH OF A LINE FROM GNV-JAX AS THEY MAY RE-DEVELOP WITH DAYTIME HEATING. .LONG TERM...FRIDAY THROUGH MONDAY... FRI/SAT...SEASONABLY DRY CONDITIONS ARE EXPECTED WITH NEAR NORMAL TEMPS IN THE 80S IN THE ONSHORE FLOW. SUN/MON...A MOISTENING ONSHORE FLOW ALONG WITH MID LEVEL TROUGHING WILL ALLOW FOR SCATTERED AFTERNOON/EVENING SHOWERS AND TSTMS AND TEMPS NEAR SEASONABLE LEVELS IN THE 80S. && .AVIATION... HIGHEST CHANCES FOR THUNDERSTORMS THIS AFTERNOON WILL BE AT VQQ AND GNV AS THE BEST COVERAGE SPREADS INLAND. GREATEST THREAT FOR IFR IMPACTS IN HEAVY RAIN WILL BE AT GNV LATER THIS AFTERNOON. FOR THE REMAINING TERMINALS...CONFIDENCE HAS LOWERED ENOUGH TO REMOVE THUNDER. A BRIEF SHOWER THOUGH WILL BE POSSIBLE. A PERIOD OF LOW CEILINGS AND VISIBILITIES WILL ONCE AGAIN BE POSSIBLE AT GNV AND VQQ LATE TONIGHT BUT CONFIDENCE IS NOT HIGH ENOUGH TO PLACE IFR CONDITIONS IN THE TAFS THIS FAR IN ADVANCE. MOST CONVECTION TOMORROW WILL HOLD OFF UNTIL THE AFTERNOON...JUST BEYOND THIS TAF PERIOD. && .MARINE... NORTHEASTERLY SURGE WILL CONTINUE TO PRODUCE 15 TO 20 KNOT WINDS ACROSS THE GEORGIA WATERS THIS AFTERNOON AND INTO EARLY THIS EVENING. WILL BREAK OUT THIS PORTION IN THE CWF AND GO WITH A SCEC HEADLINE THROUGH THE EVENING HOURS. ONSHORE FLOW WILL CONTINUE THROUGH TUESDAY...THEN WINDS WILL SHIFT BACK TO THE WEST AS AN OLD FRONTAL BOUNDARY LIFTS BACK TO THE NORTH TUESDAY NIGHT. A COLD FRONT WILL QUICKLY PUSH THROUGH LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND WINDS WILL INCREASE TO 15 TO 20 KNOTS AS THEY VEER FROM WEST TO NORTHEAST DURING THE DAY. ASTRONOMICAL HIGH TIDES WILL RUN ABOUT A HALF FOOT TO A FOOT ABOVE NORMAL TONIGHT AND SOME MINOR COASTAL FLOODING WILL BE POSSIBLE ALONG THE COAST OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AT THE TIME OF HIGH TIDE THIS EVENING. A COASTAL FLOOD ADVISORY HAS BEEN ISSUED TO ACCOUNT FOR THIS POSSIBILITY. RIP CURRENTS: MODERATE RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 63 86 65 87 / 50 60 50 70 SSI 69 82 70 83 / 40 50 30 70 JAX 65 86 67 87 / 40 60 50 70 SGJ 67 83 68 84 / 40 50 50 70 GNV 64 87 65 87 / 60 60 60 60 OCF 65 87 66 87 / 60 60 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/
Hazardous weather outlook, May 7, 3:20 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 PM EDT MON MAY 7 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-081000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 320 PM EDT MON MAY 7 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...A CHANCE OF STRONG TO SEVERE STORMS THROUGH WEDNESDAY WITH LOCALLY HEAVY RAINFALL... ...MODERATE RISK OF RIP CURRENTS TODAY... ......COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EDT TUESDAY... .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...WITH A FEW STRONG TO POSSIBLY SEVERE STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS AND HAIL. STORM MOTION WILL BE SLOW...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN SLOW MOVING AND TRAINING STORM CELLS. PERSISTENT ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS TODAY. ONSHORE FLOW AND HIGHER THAN NORMAL ASTRONOMICAL TIDES WILL PRODUCE MINOR FLOODING AT COASTAL LOCATIONS NEAR THE TIMES OF HIGH TIDE LATE THIS EVENING. THUNDERSTORM ACTIVITY WILL DECREASE THIS EVENING AFTER SUNSET... HOWEVER ISOLATED STORMS WILL REMAIN POSSIBLE OVERNIGHT WHICH COULD CREATE GUSTY WINDS AND PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... SOME STORMS COULD BE LOCALLY STRONG TUESDAY AND WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN CONVECTIVE HAZARD AS WELL AS LOCALLY HEAVY RAINFALL. INCREASED ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY IF WARNINGS ARE ISSUED. SPOTTERS ARE REQUESTED TO RELAY STORM REPORTS TO THE NWS INCLUDING WIND DAMAGE...HAIL REPORTS AND FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH/MKT
In the hours before
Special weather statement, May 7, 4:53 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT MON MAY 7 2012
GAZ133>135-072130-
APPLING-BACON-JEFF DAVIS-
453 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN JEFF
DAVIS...CENTRAL APPLING AND NORTHERN BACON COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 530 PM EDT...
AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF ALMA...MOVING
NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ALMA AND BAXLEY THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3161 8219 3149 8258 3151 8260 3155 8260
3156 8262 3157 8263 3167 8263 3182 8230
TIME...MOT...LOC 2053Z 245DEG 18KT 3161 8253
TRABERTSpecial weather statement, May 7, 4:58 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 PM EDT MON MAY 7 2012 FLZ020>022-072130- COLUMBIA-HAMILTON-SUWANNEE- 458 PM EDT MON MAY 7 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT... AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF WHITE SPRINGS... STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WINFIELD...WELLBORN...SUWANNEE VALLEY AND WHITE SPRINGS THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3036 8293 3046 8269 3026 8261 3018 8280 TIME...MOT...LOC 2058Z 155DEG 1KT 3030 8275 TRABERT
Special weather statement, May 7, 5:00 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT MON MAY 7 2012
FLZ040-072130-
MARION-
500 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT...
AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST
OF LOWELL TO 8 MILES SOUTH OF OCALA AIRPORT...STATIONARY. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPARR...OCALA
AIRPORT...OCALA...LOWELL AND ANTHONY THROUGH 530 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2897 8233 2899 8235 2936 8235 2936 8210
2897 8210 2897 8232
TIME...MOT...LOC 2100Z 270DEG 1KT 2927 8224 2906 8225
TRABERTSpecial weather statement, May 7, 5:19 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT MON MAY 7 2012
FLZ040-072145-
MARION-
519 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM
EDT...
AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER FLEMINGTON...OR 9 MILES NORTHEAST
OF WILLISTON...MOVING NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND FLEMINGTON AND MCINTOSH THROUGH 545 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2935 8240 2944 8242 2949 8241 2949 8222
2947 8220 2946 8220 2946 8221 2943 8221
2943 8220 2936 8221
TIME...MOT...LOC 2120Z 179DEG 7KT 2944 8232
TRABERTSpecial weather statement, May 7, 5:30 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 530 PM EDT MON MAY 7 2012 GAZ134-135-072200- APPLING-BACON- 530 PM EDT MON MAY 7 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL APPLING AND NORTHEASTERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 600 PM EDT... AT 530 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF BAXLEY...MOVING NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SURRENCY AND BAXLEY THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3172 8251 3187 8235 3171 8214 3158 8235 TIME...MOT...LOC 2130Z 126DEG 7KT 3169 8236 TRABERT
Special weather statement, May 7, 5:51 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT MON MAY 7 2012
FLZ021-072215-
SUWANNEE-
551 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
SUWANNEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 615 PM
EDT...
AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF NEWBURN...OR 10 MILES
SOUTHWEST OF LIVE OAK...STATIONARY. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND NEWBURN...DOWLING PARK AND LURAVILLE THROUGH
615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3031 8323 3028 8297 3005 8303 3006 8307
3008 8308 3010 8312 3010 8322 3015 8324
3017 8324 3018 8325 3022 8325 3023 8326
TIME...MOT...LOC 2151Z 017DEG 2KT 3021 8311
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:21 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| May 7, 12:49 PM EDT | Areal Flood Advisory | JAX | Flagler | 78 min |
| May 7, 12:58 PM EDT | Special Weather Statement | JAX | Flagler | 32 min |
| May 7, 1:03 PM EDT | Special Weather Statement | JAX | Flagler | 42 min |
| May 7, 1:40 PM EDT | Special Weather Statement | JAX | Putnam | 50 min |
| May 7, 2:01 PM EDT | Special Weather Statement | JAX | Saint Johns | 44 min |
| May 7, 2:32 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| May 7, 2:45 PM EDT | Coastal Flood Advisory | JAX | Flagler, Nassau | 10 hr |
| May 7, 2:45 PM EDT | Special Weather Statement | JAX | Clay | 30 min |
| May 7, 2:51 PM EDT | Special Weather Statement | JAX | Nassau | 24 min |
| May 7, 3:16 PM EDT | Special Weather Statement | JAX | Duval | 29 min |
| May 7, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 40 min |
| May 7, 4:02 PM EDT | Special Weather Statement | JAX | Duval | 43 min |
| May 7, 4:20 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| May 7, 4:38 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| May 7, 4:51 PM EDT | Special Weather Statement | JAX | Marion | 24 min |
| May 7, 4:58 PM EDT | Special Weather Statement | JAX | Columbia | 32 min |
| May 7, 5:00 PM EDT | Special Weather Statement | JAX | Marion | 30 min |
| May 7, 5:19 PM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| May 7, 5:51 PM EDT | Special Weather Statement | JAX | Suwannee | 24 min |
| May 7, 6:46 PM EDT | Special Weather Statement | JAX | Suwannee | 29 min |
| May 7, 7:35 PM EDT | Special Weather Statement | JAX | Hamilton | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.